MAUDE Adverse Event Report: ZIMMER BIOMET, INC. BMET REGENX PRI TIB TRAY 75MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. BMET REGENX PRI TIB TRAY 75MM; PROSTHESIS, KNEE
Catalog Number 141274
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/08/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by legal counsel that a patient underwent an initial left total knee arthroplasty.Subsequently, four (4) months post-implantation, the tibial components were revised for an unknown reason.Due diligence is in progress for this event; to date no further information has been reported.
 
Additional Manufacturer Narrative
(b)(4).D10: medical product: biomet finned pri stem 40mm: catalog#141314, lot#943170; vngd ps open por fmrl lt 70: catalog#184532, lot#427700; e1 vngd ps tib brg 71/75x10: catalog#ep-183640, lot#753860; rgx 3 peg ser a patella 37mm: catalog#141358, lot#413530.Multiple mdr reports have been filed for this event.Please see associated report: 0001825034-2023-02128.The product will not be returned to zimmer biomet for evaluation as the product location is unknown.The investigation is in progress.Upon receipt of additional information or completion of the investigation, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information at time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The investigation is in process.Upon completion of the investigation, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information at time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual and dimensional evaluations of the product could not be performed as no product was returned nor were pictures provided.Device history record was reviewed and no discrepancies related to the reported event were found.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: no complication during the primary surgery.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
BMET REGENX PRI TIB TRAY 75MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17710935
Report Number0001825034-2023-02127
Device Sequence Number15132672
Product Code MBH
UDI-Device Identifier00880304463585
UDI-Public(01)00880304463585(17)250924(10)970530
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K080361
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/24/2025
Device Catalogue Number141274
Device Lot Number970530
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2023
Supplement Date Received by Manufacturer09/18/2023
11/06/2023
Initial Report FDA Received Date09/08/2023
Supplement Report FDA Received Date10/12/2023
11/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/24/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale